Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Worried about pregnancy from precum, anxiety, nausea. On birth control pills. PMS or pregnancy symptoms?

Hi, my name is XXXXX I m 17, and I ve been under severe worry that I might be pregnant. I m on birth control pills that I take every single day, with fluctuations as to what time I take it (usually only about 2-5 hours difference, and only sometimes). I m worried that I may be pregnant from precum, as I have been experiencing symptoms of early pregnancy. At the same time, this is the week before I begin my green pills, or the week before I m supposed to have my period. Do you think I m pregnant, or is my major anxiety/ dizziness and light nausea a symptom of worry/PMS?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have been regularly and punctually taking oral contraceptive pills You are having some symptoms that occur during early pregnancy.But since you are on oral contraceptives there is no chance of you being pregnant.Whatever symptoms you are having now could be due to hormonal imbalance.You can get your urine test for pregnancy done for your confirmation.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor